MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM
Model Number N/A
Medical Device Problem Codes No Display/Image (1183); No Device Output (1435); Inappropriate Audible Prompt/Feedback (2280); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
The customer reported that an m540 went black and had a continuous alarm tone on (b)(6) 2024 at 11:11 while on a patient.The device was immediately removed from user and swapped with another working monitor.No details regarding the patient condition or treatment were provided.No adverse patient impact or death was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Draeger evaluated the m540 monitor, according to the service records the device began to switch itself off again immediately after being turned on indicating the device could then not be placed into use for patient monitoring.The issue was traced to the pcb main board which was replaced to resolve the reported issue.The logs were requested however, the device had already been sent to lubeck for repair and the logs were not available for analysis.The exact root cause for the pcb main board failure is unknown.According to the instructions for use (ifu) maintenance on the device should be performed every 2 years.Service records indicate that this device was delivered to the customer on 09feb2023, showing it was not due for preventative maintenance at the time of the event however, the manufacturer's warranty had already expired on 09april2024.The customer was given a replacement in lieu of the repaired device.The device was visually inspected and tested per all manufacturer's specifications on 09jan2025.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This device was sent in for repair however, the error the customer stated could not be reproduced after the device passed an endurance test, and the device was sent back to the customer.The device was returned to the repair center again in december when it was reported that the m540 was exhibiting similar behavior when they were setting up the device and there was no patient involvement.This time the error was observed at the repair center, when it was noticed that the device would switch itself off again immediately after being turned on.This issue was resolved by replacing the mainboard pcb and the device was returned to the customer after the final quality check of all device functions and specifications.The field failure rate of the board is being monitored continuously and is deemed acceptable.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key20407096
Report Number1220063-2024-00116
Device Sequence Number12398600
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)221129(17)231031(93)MS20401-32
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMS20401
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer09/27/2024
09/27/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date02/03/2025
02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown